# SDR QXEA2012090901008

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 19 , MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  CLEANED AREA IAW SRM 51-26-00-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02. CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND BLENDING WITHIN LIMITS OF RD 8/4-53-4762.  COMPLIED WITH TASK CARD 8/4-53-4762.
